# SDR ASOA2014121211869

- Difficulty date: November 25, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 29,508 hours, 26,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN BS 310 - 319.70 IS CORRODED.  BLENDED AND FOUND OUT OF LIMITS IAW SRM 51-21-06-00.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-06, 51-42-06, 51-42-20, AND 51-42-21.
